# SDR DALA2022121308088

- Difficulty date: December 9, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 760 Rbl45-62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 AWR. CORROSION ON FLOOR SUPPORT STA 760 BTW RBL 45 AND RBL 62 AT W2 FLOOR STRUCTURE, IN REFERENCE NRC. 00608. CORRECTIVE ACTION: SUMMARY OF NRC 00779. FLOOR SUPPORT STA 760 BTW RBL 45 AND RBL 62 AT W2 FLOOR STRUCTURE WAS REPLACED PER B757-200 SRM. (2531555)
